# SDR KCSA202504011048

- Difficulty date: April 1, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,292 hours, 17,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H COMPOSITE CLOSE OUT PANEL AT STA. 1240 LBL 75-98 CRACKED.
